Volume 51, Number 1
Previous Issue Next Issue

J. Math. Study, 51 (2018), pp. 0-0.

Full PDF 449 2245 Abstract

Etienne Ahusborde, Mejdi Azaïez & Ralf Gruber

10.4208/jms.v51n1.18.01

J. Math. Study, 51 (2018), pp. 1-14.

Preview Full PDF 494 2591 Abstract

Richard Pasquetti & Francesca Rapetti

10.4208/jms.v51n1.18.02

J. Math. Study, 51 (2018), pp. 15-25.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 770 3257 Abstract

Tarik Fahlaoui

10.4208/jms.v51n1.18.03

J. Math. Study, 51 (2018), pp. 26-56.

Preview Full PDF 491 2507 Abstract

Hua Wu, Yunzhen Zhu, Hailu Wang & Lingfang Xu

10.4208/jms.v51n1.18.04

J. Math. Study, 51 (2018), pp. 57-75.

Preview Full PDF 493 2571 Abstract

Chao Zhang, Dongya Gu & Dongya Tao

10.4208/jms.v51n1.18.05

J. Math. Study, 51 (2018), pp. 76-88.

Preview Full PDF 468 2485 Abstract

Lin Wang & Haijun Yu

10.4208/jms.v51n1.18.06

J. Math. Study, 51 (2018), pp. 89-114.

Preview Full PDF 422 2687 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard